Infinite partial sumsets in the primes

Terence Tao, Tamar Ziegler*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We show that there exist infinite sets A = (a 1, a 2, …} and B = {b 1, b 2, …} of natural numbers such that ai + bj is prime whenever 1 ≤ i < j.

Original languageAmerican English
Pages (from-to)375-389
Number of pages15
JournalJournal d'Analyse Mathematique
Volume151
Issue number1
DOIs
StatePublished - Dec 2023

Bibliographical note

Publisher Copyright:
© 2023, The Hebrew University of Jerusalem.

Fingerprint

Dive into the research topics of 'Infinite partial sumsets in the primes'. Together they form a unique fingerprint.

Cite this